MAUDE Adverse Event Report: ARTHREX, INC. EXCALIBUR, 4.0MM X 13CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. EXCALIBUR, 4.0MM X 13CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number EXCALIBUR, 4.0MM X 13CM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a shoulder instability repair, the ar-8400ex broke.All fragments were retrieved and the case was completed by using another ar-8400ex without further issue.

Brand Name
EXCALIBUR, 4.0MM X 13CM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11357694
Report Number1220246-2021-02601
Device Sequence Number1284187
Product Code GFA
UDI-Device Identifier00888867043589
UDI-Public00888867043589
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberEXCALIBUR, 4.0MM X 13CM
Device Catalogue NumberAR-8400EX
Device Lot Number12077455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1